# SDR AALA202010279022

- Difficulty date: September 29, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 18,872 hours, 2,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ESCAPE PATH LIGHTING IN AISLE SEATS BETWEEN ROWS 10 & 19 TURN ON AND OFF RANDOMLY WITH EMERGENCY LIGHTS ARMED OR OFF.  THIS PROBLEM THROUGHOUT THE MID CABIN.  REPLACED BATTERY PACKS AT WBU 13 (AALA202010279022) AND WBU 26 (AALA202010299001), PER AMM 33-51-07.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED, PER AMM 33-51-07.
